# SDR CALA2013120293330

- Difficulty date: November 29, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 51,457 hours, 20,791 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW CF270 MANUAL DROP TEST, SEATS 1AB DID NOT DROP.  REPLACED EMERGENCY OXY CONTAINER IAW MM 35-21-41.
